It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board


Panic Disorders Board Index


[FONT=Arial Narrow][SIZE=3]My doctor had me starting on 20mg right away and then a few weeks later, I was put on 30mg. It took about a month for all the side effects to really go away and unfortunately, not enough people give Paxil a chance!! I would feel horrible and drowsy after taking it and I DID take it at night. I would just feel weird and sometimes like I was trembling. I even became constipated for awhile while on it.

However, I stuck through and it's seems like it's starting to do it's job. Unfortunately, it feels as though my body has gotten too used to it...I may ask my doctor for a higher dose![/SIZE][/FONT]





All times are GMT -7. The time now is 05:05 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!